Alert archive / Wyoming / Red Flag Warnings in 2015
Red Flag Warning 24, NWS Cheyenne, WY
NWS Cheyenne, WY issued this red flag warning at Sep 7, 2015, 9:35 PM MDT. It took effect at Sep 8, 2015, 12:00 PM MDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Sep 7, 2015, 9:35 PM MDT (03:35 UTC)
- In effect from
- Sep 8, 2015, 12:00 PM MDT
- Expired
- Sep 8, 2015, 7:00 PM MDT
- In force
- 7 hr
- Issued by
- NWS Cheyenne, WY
The text
As transmitted, in the capitals the NWS used until 2016.
635 WWUS85 KCYS 080335 RFWCYS URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 935 PM MDT MON SEP 7 2015 ...GUSTY WINDS AND LOW HUMIDITIES WILL RETURN TUESDAY AFTERNOON... GUSTY WINDS AND LOW HUMIDITIES ARE EXPECTED TO RETURN ONCE AGAIN TUESDAY AFTERNOON FOR PORTIONS OF SOUTHEAST WYOMING. WEST TO NORTHWEST WINDS WILL FREQUENTLY GUST FROM 25 TO 35 MPH WITH MINIMUM RELATIVE HUMIDITIES DECREASING TO 10 TO 15 PERCENT. THESE CRITICAL CONDITIONS ARE EXPECTED TO OCCUR FOR MOST OF ZONE 302...WESTERN PORTIONS OF ZONE 301...AND NORTHERN PORTIONS OF ZONES 303...308 AND 309. WYZ301>303-308-081800- /O.UPG.KCYS.FW.A.0018.150908T1800Z-150909T0100Z/ /O.NEW.KCYS.FW.W.0024.150908T1800Z-150909T0100Z/ NIOBRARA/LOWER ELEVATIONS OF CONVERSE/THUNDER BASIN NATIONAL GRASSLAND-NORTH LARAMIE RANGE/MEDICINE BOW NF- CENTRAL AND NORTHERN CARBON/FERRIS-SEMINOE-SHIRLEY MOUNTAINS- LARAMIE VALLEY/SHIRLEY BASIN- 935 PM MDT MON SEP 7 2015 ...RED FLAG WARNING IN EFFECT FROM NOON TO 7 PM MDT TUESDAY FOR GUSTY WINDS AND LOW HUMIDITIES... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TO 7 PM MDT TUESDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * AFFECTED AREA...FIRE WEATHER ZONES 301...302...303 AND 308. * WIND...WEST TO NORTHWEST 15 TO 25 MPH WITH GUSTS 25 TO 35 MPH. * HUMIDITY...10 TO 15 PERCENT. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. && PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES MAY LEAD TO EXTREME FIRE BEHAVIOR. && $$ WYZ309-081800- /O.NEW.KCYS.FW.W.0024.150908T1800Z-150909T0100Z/ SOUTH LARAMIE RANGE/MEDICINE BOW NF- 935 PM MDT MON SEP 7 2015 ...RED FLAG WARNING IN EFFECT FROM NOON TO 7 PM MDT TUESDAY FOR GUSTY WINDS AND LOW HUMIDITIES... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TO 7 PM MDT TUESDAY. * AFFECTED AREA...FIRE WEATHER ZONE 309. * WIND...WEST TO NORTHWEST 15 TO 20 MPH WITH GUSTS TO 30 MPH. * HUMIDITY...10 TO 15 PERCENT. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES MAY LEAD TO EXTREME FIRE BEHAVIOR. && $$
4 follow-up statements
545 WWUS85 KCYS 080854 RFWCYS URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 254 AM MDT TUE SEP 8 2015 ...GUSTY WINDS AND LOW HUMIDITIES RETURN THIS AFTERNOON... .GUSTY WINDS AND LOW HUMIDITIES WILL RETURN THIS AFTERNOON ACROSS PORTIONS OF EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST WYOMING. WEST TO NORTHWEST WINDS WILL GUST FROM 25 TO 35 MPH WITH MINIMUM RELATIVE HUMIDITIES OF 10 TO 15 PERCENT. THESE CRITICAL CONDITIONS WILL IMPACT MUCH OF ZONE 302...WESTERN PORTIONS OF ZONE 301...AND NORTHERN PORTIONS OF ZONES 303...308 AND 309. WYZ301>303-308-309-082200- /O.CON.KCYS.FW.W.0024.150908T1800Z-150909T0100Z/ NIOBRARA/LOWER ELEVATIONS OF CONVERSE/THUNDER BASIN NATIONAL GRASSLAND-NORTH LARAMIE RANGE/MEDICINE BOW NF- CENTRAL AND NORTHERN CARBON/FERRIS-SEMINOE-SHIRLEY MOUNTAINS- LARAMIE VALLEY/SHIRLEY BASIN-SOUTH LARAMIE RANGE/MEDICINE BOW NF- 254 AM MDT TUE SEP 8 2015 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 7 PM MDT THIS EVENING FOR GUSTY WINDS AND LOW HUMIDITIES FOR FIRE WEATHER ZONES 301... 302...303...308 AND 309... * AFFECTED AREA...FIRE WEATHER ZONES 301...302...303...308 AND 309. * WIND...WEST TO NORTHWEST 15 TO 25 MPH WITH GUSTS 25 TO 35 MPH. * HUMIDITY...10 TO 15 PERCENT. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES MAY LEAD TO EXTREME FIRE BEHAVIOR. && $$
217 WWUS85 KCYS 081641 RFWCYS URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 1041 AM MDT TUE SEP 8 2015 ...GUSTY WINDS AND LOW HUMIDITIES RETURN THIS AFTERNOON... .GUSTY WINDS AND LOW HUMIDITIES WILL RETURN THIS AFTERNOON ACROSS PORTIONS OF EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST WYOMING. WEST TO NORTHWEST WINDS WILL GUST FROM 25 TO 35 MPH WITH MINIMUM RELATIVE HUMIDITIES OF 10 TO 15 PERCENT. THESE CRITICAL CONDITIONS WILL IMPACT MUCH OF ZONE 302...WESTERN PORTIONS OF ZONE 301...AND NORTHERN PORTIONS OF ZONES 303...308 AND 309. FWZ 304 AND 306 HAVE BEEN ADDED TO THE RED FLAG WARNING AS WELL. WYZ304-306-090045- /O.EXA.KCYS.FW.W.0024.150908T1800Z-150909T0100Z/ SOUTHWEST CARBON-UPPER NORTH PLATTE RIVER BASIN- 1041 AM MDT TUE SEP 8 2015 ...RED FLAG WARNING IN EFFECT UNTIL 7 PM MDT THIS EVENING FOR GUSTY WINDS AND LOW AFTERNOON HUMIDITIES FOR FIRE WEATHER ZONES 304 AND 306... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT UNTIL 7 PM MDT THIS EVENING. * AFFECTED AREA...FIRE WEATHER ZONES 304 AND 306. * WIND...WEST TO NORTHWEST 15 TO 25 MPH WITH GUSTS 25 TO 35 MPH. * HUMIDITY...10 TO 15 PERCENT. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES MAY LEAD TO EXTREME FIRE BEHAVIOR. && $$ WYZ301>303-308-309-090045- /O.CON.KCYS.FW.W.0024.150908T1800Z-150909T0100Z/ NIOBRARA/LOWER ELEVATIONS OF CONVERSE/THUNDER BASIN NATIONAL GRASSLAND-NORTH LARAMIE RANGE/MEDICINE BOW NF- CENTRAL AND NORTHERN CARBON/FERRIS-SEMINOE-SHIRLEY MOUNTAINS- LARAMIE VALLEY/SHIRLEY BASIN-SOUTH LARAMIE RANGE/MEDICINE BOW NF- 1041 AM MDT TUE SEP 8 2015 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MDT THIS EVENING FOR GUSTY WINDS AND LOW AFTERNOON HUMIDITIES FOR FIRE WEATHER ZONES 301...302...303... 308 AND 309... * AFFECTED AREA...FIRE WEATHER ZONES 301...302...303...308 AND 309. * WIND...WEST TO NORTHWEST 15 TO 25 MPH WITH GUSTS 25 TO 35 MPH. * HUMIDITY...10 TO 15 PERCENT. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES MAY LEAD TO EXTREME FIRE BEHAVIOR. && $$
983 WWUS85 KCYS 082002 RFWCYS URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 202 PM MDT TUE SEP 8 2015 ...GUSTY WINDS AND LOW HUMIDITIES THROUGH THIS AFTERNOON... ...GUSTY WINDS AND LOW HUMIDITIES RETURN WEDNESDAY... .GUSTY WINDS AND LOW HUMIDITIES WILL CONTINUE THIS AFTERNOON ACROSS PORTIONS OF EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST WYOMING. WEST TO NORTHWEST WINDS WILL GUST FROM 25 TO 35 MPH WITH MINIMUM RELATIVE HUMIDITIES OF 10 TO 15 PERCENT. MORE WIDESPREAD AND STRONGER WINDS EXPECTED FOR WEDNESDAY AS WARMER TEMPERATURES WILL ALLOW WINDS FROM HIGHER ELEVATIONS IN THE ATMOSPHERE TO MIX DOWN TO THE GROUND. WYZ301>304-306-308-309-090415- /O.NEW.KCYS.FW.A.0019.150909T1800Z-150910T0100Z/ /O.CON.KCYS.FW.W.0024.000000T0000Z-150909T0100Z/ NIOBRARA/LOWER ELEVATIONS OF CONVERSE/THUNDER BASIN NATIONAL GRASSLAND-NORTH LARAMIE RANGE/MEDICINE BOW NF- CENTRAL AND NORTHERN CARBON/FERRIS-SEMINOE-SHIRLEY MOUNTAINS- SOUTHWEST CARBON-UPPER NORTH PLATTE RIVER BASIN- LARAMIE VALLEY/SHIRLEY BASIN-SOUTH LARAMIE RANGE/MEDICINE BOW NF- 202 PM MDT TUE SEP 8 2015 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MDT THIS EVENING FOR GUSTY WINDS AND LOW HUMIDITIES FOR FIRE WEATHER ZONES 301...302...303... 304...306...308 AND 309... ...FIRE WEATHER WATCH IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING FOR GUSTY WINDS AND LOW HUMIDITIES FOR FIRE WEATHER ZONES 301...302...303...304...306...308 AND 309... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING. * AFFECTED AREA...FIRE WEATHER ZONES 301...302...303...304... 306...308 AND 309. * WIND...WEST TO NORTHWEST 15 TO 25 MPH WITH GUSTS 25 TO 35 MPH. EXPECT SIMILAR CONDITIONS RETURNING WEDNESDAY AFTERNOON. * HUMIDITY...10 TO 15 PERCENT. EXPECT SIMILAR HUMIDITIES FOR WEDNESDAY AFTERNOON. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES MAY LEAD TO EXTREME FIRE BEHAVIOR. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ WYZ310-090415- /O.NEW.KCYS.FW.A.0019.150909T1800Z-150910T0100Z/ PLATTE/GOSHEN/CENTRAL AND EASTERN LARAMIE- 202 PM MDT TUE SEP 8 2015 ...FIRE WEATHER WATCH IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING FOR GUSTY WINDS AND LOW HUMIDITIES FOR FIRE WEATHER ZONE 310... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING. * AFFECTED AREA...FIRE WEATHER ZONE 310. * WIND...WEST TO NORTHWEST WINDS OF 15 TO 25 MPH WITH GUSTS TO 30 TO 35 MPH POSSIBLE. * HUMIDITY...AFTERNOON HUMIDITIES OF 10 TO 15 PERCENT. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$
797 WWUS85 KCYS 090058 RFWCYS URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 658 PM MDT TUE SEP 8 2015 ...GUSTY WINDS AND LOW HUMIDITIES TO RETURN AGAIN WEDNESDAY... .GUSTY WINDS WILL CONTINUE TO DIMINISH THIS EVENING WHILE HUMIDITIES SLOWLY INCREASE...THUS WILL ALLOW TODAY'S RED FLAG WARNING TO EXPIRE ON TIME. MORE WIDESPREAD AND STRONGER WINDS ARE EXPECTED FOR WEDNESDAY AS WARMER TEMPERATURES WILL ALLOW WINDS FROM HIGHER ELEVATIONS IN THE ATMOSPHERE TO MIX DOWN TO THE GROUND. WEST TO NORTHWEST WINDS WILL GUST FROM 25 TO 35 MPH WITH MINIMUM RELATIVE HUMIDITIES OF 10 TO 15 PERCENT THROUGH WEDNESDAY AFTERNOON. WYZ301>304-306-308-309-090900- /O.EXP.KCYS.FW.W.0024.000000T0000Z-150909T0100Z/ /O.CON.KCYS.FW.A.0019.150909T1800Z-150910T0100Z/ NIOBRARA/LOWER ELEVATIONS OF CONVERSE/THUNDER BASIN NATIONAL GRASSLAND-NORTH LARAMIE RANGE/MEDICINE BOW NF- CENTRAL AND NORTHERN CARBON/FERRIS-SEMINOE-SHIRLEY MOUNTAINS- SOUTHWEST CARBON-UPPER NORTH PLATTE RIVER BASIN- LARAMIE VALLEY/SHIRLEY BASIN-SOUTH LARAMIE RANGE/MEDICINE BOW NF- 658 PM MDT TUE SEP 8 2015 ...RED FLAG WARNING WILL EXPIRE AT 7 PM MDT THIS EVENING FOR GUSTY WINDS AND LOW HUMIDITIES FOR FIRE WEATHER ZONES 301...302... 303...304...306...308 AND 309... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING FOR GUSTY WINDS AND LOW HUMIDITIES FOR FIRE WEATHER ZONES 301...302...303... 304...306...308 AND 309... * AFFECTED AREA...FIRE WEATHER ZONES 301...302...303...304... 306...308 AND 309. * WIND...WEST TO NORTHWEST 15 TO 25 MPH WITH GUSTS 25 TO 35 MPH. * HUMIDITY...10 TO 15 PERCENT. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ WYZ310-090900- /O.CON.KCYS.FW.A.0019.150909T1800Z-150910T0100Z/ PLATTE/GOSHEN/CENTRAL AND EASTERN LARAMIE- 658 PM MDT TUE SEP 8 2015 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING FOR GUSTY WINDS AND LOW HUMIDITIES FOR FIRE WEATHER ZONE 310... * AFFECTED AREA...FIRE WEATHER ZONE 310. * WIND...WEST TO NORTHWEST WINDS OF 15 TO 25 MPH WITH GUSTS TO 30 TO 35 MPH POSSIBLE. * HUMIDITY...AFTERNOON HUMIDITIES OF 10 TO 15 PERCENT. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this red flag warning went out at Sep 7, 6:16 PM MDT, 3 hours 19 minutes earlier.
Area forecast discussion, Sep 7, 6:16 PM MDT, 3 hours 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
616 PM MDT MON SEP 7 2015
.SHORT TERM...(THIS EVENING THROUGH THURSDAY)
ISSUED AT 300 PM MDT MON SEP 7 2015
FORECAST CHALLENGES IN THE SHORT TERM DEAL WITH FIRE WEATHER
CONCERNS.
CURRENTLY...LATEST VISIBLE SATELLITE IMAGERY SHOWING CLOUDS
INCREASING ACROSS EXTREME SOUTHEAST WYOMING...GENERALLY ALONG AND
EAST OF A LINE FROM THE SNOWY RANGE TO ALLIANCE EARLY THIS
AFTERNOON. NORTH OF THIS LINE...SKIES ARE CLEAR TO A FEW CU
CLOUDS. AREAS UNDERNEATH THE CLOUDS HAVE SEEN HIGHER HUMIDITIES
AND A DECREASE IN WINDS AS THE CLOUDS THICKEN. NORTH OF THE
LINE...WINDS ARE BEGINNING TO INCREASE WITH HUMIDITIES FALLING
INTO THE MID TEENS TO LOW 20 PERCENT RANGE. WINDS HAVE BEGUN TO
GUST AT DOUGLAS...ESTERBROOK AND RAWLINS WITH THE CLEAR SKIES.
CURRENT RED FLAG WARNING LOOKS IN GOOD SHAPE AND WILL NOT PLAN ANY
CHANGES UNLESS SKIES BEGIN TO CLEAR FURTHER SOUTH.
SOME CONCERN REMAINS FOR THE SOUTHERN NEBRASKA PANHANDLE THIS
AFTERNOON FOR THUNDERSTORMS. SEEING LOW TO MID 50 DEWPOINTS AT
SIDNEY AND ALLIANCE. LATEST SPC MESOANALYSIS PAGE SHOWING CURRENT
CAPE VALUES AROUND 1000-1500 J/KG OUT THAT WAY. LATEST RADAR DOES
SHOW AN ELEVATED LAYER OF POSSIBLY ENHANCED AC OVER THE SOUTHERN
PANHANDLE. NOTHING BEING REPORTED HITTING THE GROUND AS OF THIS
TIME. WILL KEEP LOW CHANCE POPS GOING OUT THERE FOR THIS AFTERNOON
THROUGH EARLY EVENING.
A LITTLE COOLER TUESDAY AS NORTHEAST WINDS WILL PREVAIL EAST OF
THE LARAMIE RANGE. NAM AND GFS SOUNDINGS FOR TUESDAY STILL SHOWING
25 TO 30 KNOTS UP AROUND 550-600MBS THAT COULD MIX DOWN TO THE
SURFACE. GOING TO BE A MARGINAL FIRE WEATHER DAY...BUT DO HAVE
AFTERNOON HUMIDITIES FALLING INTO THE LOW TO MID TEEN PERCENT FOR
WESTERN 301...FOOTHILLS OF 302...WESTERN 303 AND NORTHERN 308.
PRETTY MUCH THE SAME ZONES WE HAVE IN TODAYS RED FLAG.
WINDS BEGIN EASING AFTER 00Z WEDNESDAY AND WE SHOULD SEE A LITTLE
REPRIEVE IN FIRE WEATHER CONDITIONS. WARMING 700MB TEMPERATURES
INDICATING WARMER TEMPERATURES RETURNING TO THE AREA. SHOULD SEE
MID 80S OUT IN THE PANHANDLE WITH UPPER 70S WEST OF THE LARAMIE
RANGE FOR HIGHS WEDNESDAY AND THURSDAY. VERY DRY WITH NO CHANCE
FOR SHOWERS ACROSS THE AREA BOTH DAYS.
.LONG TERM...(THURSDAY NIGHT THROUGH MONDAY)
ISSUED AT 200 PM MDT MON SEP 7 2015
ALL LONG RANGE MODELS SHOW A BENIGN WEATHER PATTERN ACROSS THE
FRONT RANGE THROUGH NEXT WEEKEND AND INTO EARLY NEXT WEEK. EXPECT
VERY LITTLE CHANGE TO THE OVERALL WEATHER PATTERN IN THE NEAR
FUTURE...WITH PERHAPS SOME NOTICABLE CHANGES BY THE MIDDLE OF NEXT
WEEK AS THE POLAR JET MAY DIVE SOUTHWARD. FOR LATE THIS WEEK AND
INTO NEXT WEEKEND...MODELS CONTINUE TO INDICATE A BROAD UPPER
LEVEL RIDGE AXIS REMAINING ACROSS THE FAR WESTERN UNITED STATES
AND THE EASTERN PACIFIC...WITH A LONG WAVE TROUGH OVER EASTERN
CANADA AND EXTENDING SOUTHWARD INTO THE EASTERN UNITED STATES.
THIS WILL RESULT IN DRY NORTHWEST FLOW ALOFT ACROSS WYOMING AND
WESTERN NEBRASKA. WITH THE JET STREAM STAYING NORTH AND EAST OF
THE FORECAST AREA INITIALLY...THE WEATHER WILL REMAIN PRETTY
QUIET AS THE STORM TRACK WILL BE TOO FAR NORTH. IN
ADDITION...CONVECTIVE POTENTIAL WILL BE GREATLY DIMINISHED OR
NONEXISTENT. THE ONLY MINOR CHANGE IS FOR FRIDAY AND
SATURDAY...MODELS ARE TRENDING A LITTLE BIT STRONGER WITH THE
SHALLOW COLD FRONT FORECAST TO PUSH ACROSS THE AREA ON FRIDAY. CAN
NOT RULE OUT A FEW SHOWERS ACROSS WESTERN NEBRASKA THROUGH FRIDAY
EVENING. OTHERWISE...DRY WEATHER IS EXPECTED INTO THE WEEKEND WITH
TEMPERATURES NEAR OR SLIGHTLY ABOVE NORMAL. HIGH TEMPERATURES WILL
RANGE FROM THE 70S TO LOW 80S FRIDAY AND SATURDAY...AND WILL
INCREASE INTO THE 80S DURING THE DAY ACROSS MOST OF SOUTHEAST
WYOMING AND WESTERN NEBRASKA FOR SUNDAY AS THE FLOW BECOMES MORE
WESTERLY.
&&
.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z TUESDAY EVENING)
ISSUED AT 616 PM MDT MON SEP 7 2015
A FEW SHOWERS WILL CONTINUE THROUGH THE EVENING MAINLY FOR
SOUTHEAST WYOMING LOCATIONS NEAR THE COLORADO BORDER...AND THE
NEBRASKA PANHANDLE. NOT ANTICIPATING ANY IMPACTS TO THE TERMINALS
FROM THESE SHOWERS. STILL THINKING STRATUS AND PATCHY FOG WILL
DEVELOP LATE TONIGHT IN MOIST EAST-SOUTHEAST SFC FLOW...BUT WILL
KEEP THE FOCUS IN THE NEBRASKA PANHANDLE. MVFR CIGS LOOK LIKELY AT
KAIA WITH IFR AT KSNY AND KBFF ROUGHLY 11-17Z TUESDAY.
ELSEWHERE...LOOKING AT VFR CONDITIONS THRU TUESDAY WITH NO PRECIP
FORECAST. BREEZY WEST WINDS WILL OCCUR IN THE HIGH COUNTRY
THROUGH THE AFTERNOON.
&&
.FIRE WEATHER...
ISSUED AT 100 PM MDT MON SEP 7 2015
CRITICAL FIRE WEATHER CONDITIONS WILL CONTINUE TODAY AND POSSIBLY
RETURN FOR TUESDAY AFTERNOON. WINDS SHOULD BE ABLE TO MIX DOWN
FROM AROUND 15K TO 18K FEET TUESDAY THAT COULD GIVE OUR NORTHERN
AND WESTERN FIRE WEATHER ZONES ELEVATED TO CRITICAL FIRE WEATHER
CONDITIONS ONCE AGAIN. WINDS EASING FOR WEDNESDAY AND THURSDAY AS
UPPER HIGH BUILDS OVER THE AREA. VIRTUALLY NO CHANCES FOR
SHOWERS/THUNDERSTORMS AFTER TODAY THROUGH THE REST OF THE WEEK.
&&
.CYS WATCHES/WARNINGS/ADVISORIES...
WY...RED FLAG WARNING UNTIL 7 PM MDT THIS EVENING FOR WYZ301>303-308.
FIRE WEATHER WATCH FROM TUESDAY AFTERNOON THROUGH TUESDAY
EVENING FOR WYZ301>303-308.
NE...NONE.
&&
SHORT TERM...GCC
LONG TERM...TJT
AVIATION...RJM
FIRE WEATHER...GCCHazardous weather outlook, Sep 7, 8:35 PM MDT, 1 hour before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 835 PM MDT MON SEP 7 2015 WYZ101>105-109-110-115-081115- CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY- NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS- SHIRLEY BASIN-CENTRAL CARBON COUNTY-NORTH SNOWY RANGE FOOTHILLS- LARAMIE VALLEY- 835 PM MDT MON SEP 7 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WYOMING...SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NEAR CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED TUESDAY AND WEDNESDAY DUE TO BREEZY WEST WINDS AND LOW HUMIDITIES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT. NEZ002-003-019>021-054-055-095-096-WYZ106>108-111>114-116>119- 081115- DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- NORTH SIOUX-SOUTH SIOUX- CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- EAST PLATTE COUNTY-GOSHEN COUNTY-SOUTHWEST CARBON COUNTY- SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE- SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS- CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY- 835 PM MDT MON SEP 7 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN NEBRASKA...EAST CENTRAL WYOMING...SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT.
In the hours before
Special weather statement, Sep 7, 3:49 PM MDT, 5 hours 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
349 PM MDT MON SEP 7 2015
NEZ021-055-072230-
MORRILL NE-CHEYENNE NE-
349 PM MDT MON SEP 7 2015
...SIGNIFICANT WEATHER ADVISORY FOR CHEYENNE AND SOUTHEASTERN MORRILL
COUNTIES UNTIL 430 PM MDT...
AT 348 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
BROWNSON...OR 7 MILES WEST OF SIDNEY...MOVING EAST AT 40 MPH.
WIND GUSTS OF 45 TO 55 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
SIDNEY...POTTER...LODGEPOLE...GURLEY...SIDNEY AIRPORT...SUNOL...
LORENZO...COLTON AND BROWNSON.
THIS INCLUDES INTERSTATE 80 IN NEBRASKA BETWEEN MILE MARKERS 40 AND
77.
LAT...LON 4101 10328 4123 10331 4144 10264 4139 10262
4100 10262
TIME...MOT...LOC 2148Z 258DEG 33KT 4116 10311
MAZURSpecial weather statement, Sep 7, 4:31 PM MDT, 5 hours 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
431 PM MDT MON SEP 7 2015
NEZ055-072300-
CHEYENNE NE-
431 PM MDT MON SEP 7 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CHEYENNE COUNTY
UNTIL 500 PM MDT...
AT 431 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
LODGEPOLE...OR 12 MILES WEST OF CHAPPELL...MOVING EAST AT 35 MPH.
HALF INCH HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
LODGEPOLE...SUNOL AND COLTON.
THIS INCLUDES INTERSTATE 80 IN NEBRASKA BETWEEN MILE MARKERS 63 AND
77.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 4100 10262 4100 10288 4102 10291 4119 10290
4124 10261 4115 10260
TIME...MOT...LOC 2231Z 270DEG 31KT 4111 10270
MAZURThe office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 8, 2:02 PM MDT | Fire Weather Watch | CYS | 7 hr |
Nearby
Red Flag Warnings in Wyoming, 2015Every red flag warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.